CPAA
Harnack inequality for degenerate elliptic equations and sum operators
Giuseppe Di Fazio Maria Stella Fanciullo Pietro Zamboni
Communications on Pure & Applied Analysis 2015, 14(6): 2363-2376 doi: 10.3934/cpaa.2015.14.2363
We define Stummel-Kato type classes in a quasimetric homogeneous setting using sum operators introduced in [13] by Franchi, Perez and Wheeden. Then we prove a Harnack inequality for positive solutions of some linear subelliptic equations.
keywords: Harnack inequality. Stummel-Kato type classes Fefferman-Phong inequality

Year of publication

Related Authors

Related Keywords

[Back to Top]